# SDR CALA9600842

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8101280000B
- Condition: Contaminated
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE WAS OBSERVED COMING FROM THE FORWARD GALLEY WHILE EN ROUTE.  THE FORWARD OUTBOARD OVEN WAS FOUND TO BE EXTREMELY HOT.  THE OVEN CIRCUIT BREAKERS WERE DEACTIVATED AND THE SMOKE CEASED.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BURNED PLASTIC MATERIAL IN RACK OF FORWARD GALLEY OUTBOARD OVEN.  THE OVEN WAS PLACARDED INOPERATIVE, NO OTHER DEFECTS WERE FOUND.
